CSpace

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
New soliton-like solutions and multi-soliton structures for broer-kaup system with variable coefficients 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 5, 页码: 802-806
Authors:  Ji, MJ;  Lu, ZS
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
further extended tanh method  soliton-like solution  
Some special solutions of three nonlinear lattices 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 2, 页码: 293-296
Authors:  Xie, FD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonlinear lattices  soliton solution  symbolic computation  
New Weierstrass semi-rational expansion method to doubly periodic solutions of soliton equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 3, 页码: 391-396
Authors:  Yan, ZY
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
soliton equations  Weierstrass elliptic function  doubly periodic solution  symbolic computation